# SDR CA150519016

- Difficulty date: May 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwc PW127E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) CRUISING AT FL 230, WITH NO SYMPTOMS OR FAULT INDICATIONS THE CREW REPORTED AS A LOSS OF POWER.  DECREASING SIGNIFICANTLY WITHIN 1 SEC AND IFSD.  AN ATTEMPT TO START THE ENGINE IN FLIGHT WAS NOT SUCCESSFUL.  SINGLE ENGINE LANDING PERFORMED WITH NO TROUBLE.  THE HP FUEL PUMP WAS REPLACED DURING THE TROUBLESHOOTING.  THE ACFT RETURN TO SERVICE AFTER POWER ASSURANCE RUN HAS BEEN PERFORMED WITHOUT ANY DISCREPANCY.
